# SDR AALA201702059002

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 53,194 hours, 15,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ARMING LEVER STUCK.  MAINTENANCE INSPECTED THE DOOR  AND FOUND DEBRIS IN THE TRACK.  REMOVED DEBRIS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
